Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Vector lattices of self-adjoint operators


Author: David M. Topping
Journal: Bull. Amer. Math. Soc. 69 (1963), 251-255
DOI: https://doi.org/10.1090/S0002-9904-1963-10939-8
MathSciNet review: 0176343
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Sherman, Order in operator algebras, Amer. J. Math. 73 (1951), 227-232. MR 42065
  • 2. M. Fukamiya, Y. Misonou and Z. Takeda, On order and commutativity of B, Tôhoku Math. J. (2) 6 (1954), 89-93. MR 65039
  • 3. T. Ogasawara, A theorem on operator algebras, J. Hiroshima Univ. (A) 18 (1955), 307-309. MR 73955
  • 4. R. V. Kadison, Order properties of bounded self-adjoint operators, Proc. Amer. Math. Soc. 2 (1951), 505-510. MR 42064
  • 5. S. Kakutani, Concrete representation of abstract (M)-spaces, Ann. of Math. (2) 42 (1941), 994-1024. MR 5778
  • 6. S. K. Berberian, The regular ring of a finite AW, Ann. of Math. (2) 65 (1957), 224-240. MR 84743


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10939-8

American Mathematical Society